# SDR SWIA2021062859088

- Difficulty date: April 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER AT FS329.41 BETWEEN DD5 AND DD6 HAS CORROSION ON VERTICAL LEG AND INNER SKIN ATTACH FLANGE (MARKED)     (C-CHECK RO 6/22/2021)    REPLACED PAX DOOR FORMER AT FS329.41 AND DD6 AND DD5 INTERCOSTAL. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
